Change body consistency

#1

My body was first tonic, hard as iron. Now every part of my body is soft, it looks like it’s made of Marshmallow, the same soft, soft consistency. Fuck, it’s crazy! Who has this?

1 Like
#2

Nothing you can do about it…I went from 160 to 260 no change in diet…

1 Like
#3

If you go in a caloric deficit, you will lose weight. You can’t defy the laws of physics. Maybe you put on way more fat then before, but that doesn’t change the fact that if you don’t consume as much as you burn you will lose weight.

#4

People have no idea what they’re talking about when it comes to the physical symptoms of pfs…Your body completely changes and fat and fluid dominatea lot is fluid there is low circulation and if exercise as before or working I am up all night sick as dog and with busting migraine type headache…Its as if the effects of testosterone are completely gone from the body…

4 Likes
#5

I’m sorry to hear that man :frowning: hoping there is a way out for us all.

2 Likes
#6

Seems to get worse by the day. 3-4 months ago my skin was firm. I have loose, rubbery skin all over my body. There are actual “crunchy” lumps underneath the skin, when you pinch it together, it’s like leather that crunches.

3 Likes
#7

I don’t know if these will be taken down or not, but I figured it would make more sense to show in a picture. By documenting it like this I can show progression

4 Likes
#8

Your brave for posting this! My skin has also taken a toll, it’s mostly dryness though.

2 Likes
#9

I feel for you, @Dknighten. You look like someone who is in great shape to me, you obviously worked hard for that body. Which is probably a problem, you look like you’re in good shape to me. I’m sure you’re aware of the changes but it might be difficult to convince people of them.

I can imagine it would be difficult to document but perhaps you could log these once every week/Month so someone can see a change more easily.

I met someone with similarly elastic skin a while ago, I can’t remember the condition (it didn’t negatively impact him at all) but his skin was taught after stretching, while you say yours has loosened.

#10

@Greek @axolotl @Mew @awor This is progressive. My muscles are completely offline and my entire body is coated with this. My metabolic and endocrine systems seem to have completely gone offline. It has been progressive for 7 months. I am scheduled to see an endocrinologist the 17th . Is hormone therapy my next move? I am getting worse daily. Do not let the pictures fool you. I have always been in tremendous shape, but now my entire body is soft to the touch and you can leave imprints in it. This is progressive.

#11

There is nothing u can do about it man…Nobody knows what is causing these symptoms…Try different things as I did but everyone is different u might get worse from bro science for trying expernentation…No answers with this the only thing that seems to improve with time is the mental side effects and some sexual sides to a degree…

#12

@Dknighten have you seen a dermatologist? Perhaps they could give insight into this that no other specialty could. You’ve had PFS for 7 months? I’m 2.5 years in. Before PFS, I was biiiig into bodybuilding and loved working out. I tracked calories, weighed food, and was running half marathons and stuff. The first year and a half, I lost a lot of muscle and definition (which sucked psychologically on a massive depressing scale). All my gains flew out the door.

Now, I think I’m at the point where I can build muscle again? I’m starting to track calories again, and I’m getting my habits down to what they were back in the day. I’ll let you know how I lose fat and weight. I’m suspecting my metabolism went down, and I’ll need to eat even less calories to lose weight. Hang in there, bud. 7 months isn’t much in the long scheme of PFS. I have had so many improvements since my first year with PFS. You might improve, too, especially since you have high testosterone and free T.

#14

@SmallBallsBigHope My muscles don’t respond to stimulus anymore - they are dead. My metabolism and endocrine systems are offline. I keep having rubbery, bloated skin on my stomach and everywhere else. I can do 10 body weight squats and be extremely sore within 3-4 hours and twitching/cramping. I go for a walk 15 minutes a day outside and that’s pretty much all I can handle.

My abdominals have had a steady, visible twitch (you could see it if you were looking at my stomach) for over a week. My entire androgen network has fucking turned off.

#15

Your body fat is no where near mine yet…I was much leaner than you when I started finasteride…Now body fat has tripled…Hope it stops now climbing the steps or mowing the yard is an almost impossible task for me…Swelling up, all the fluid…Have to step and make myself breath deeply for awhile to continue…Yeah the fatiue is a very common symptom with this and you get weaker than a pint of piss…

#16

We have all heard your symptoms many times - I’m so sorry to hear this :frowning: Even when you maintain a caloric deficit for an extended period of time you cannot drop any weight? Have you tried intermittent fasting? I know you want your body to be the same as before fin, but that seems to be out of the question for you - you it’s probably even more important that you eat an extremely clean and strict diet.

#17

Well I was talking to Dknighten because he is pming me because we have very similar physical problems and i t is a very common occurence with pfs…Lots on here and other sites and some of the cases the foundation just covered in their emails are the samething…They go from active, healthy and postive people to overweight, fat, depressed and sick recluses…Also he was asking about others and sites that have this I will post a link to rx drug site for finasteride I used to participate in where there were several with the same physical shit symptoms, some even in iron man triathlon type events and had to quit cause fin turned them into fat, weak shells of their former selves…

1 Like
#18

Does finasteride cause water retention?

The side effect of diminished libido can last for a few months after a person stops taking finasteride . … Abnormal Swelling — Finasteride has been linked to unusual swelling in many places due to fluid retention .

The above link has persone after person long before I came on the scene reporting the skyrocketing weight and other crazy changes…A simple google of finasteride and weight gain will bring a plevy of hits all over from various sites and forums…

#19

I don’t think anyone is denying that it can cause weight gain - this drug can do unimaginable things. Hopefully with a strict diet and exercise you can combat the horrid weight gain that pfs caused.

#20

How can a single 1mg pill fucking ruin my entire life dude. Every single day I wake up and I can’t believe it.

1 Like
#21

@holyhead in your experience with this, and the others you’ve talked to with similar issues, were there ever any strong reactions to foods, like refined carbs, sugars, etc? I know even once your hormones returned to normal, nothing changed.